# SDR DALA2017070305166

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE BS 312 - 328, RBL 30 FLOOR SUPPORT WITH 2 CRACKS ON PREVIOUS REPAIR.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW DRAWING 141A5406, REV -, AND SRM 51-40-02.
